# SDR SWAA2025060677663

- Difficulty date: June 2, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 25,960 hours, 13,204 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cabin Air Sys
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK TRIP OFF LIGHT ILLUMINATED AT GATE FOLLOWED BY A HOT SMELL AND WHINNING NOISE <[01].  OK TO CONTINUE PER MEL 21-1-01; SP-1 AUTH# 256726; [02] 01 - REMOVED AND REPLACED PER [AMM 21-51-04-401 CONFIG 1-NG (AIR CYCLE MACHINE (ACM) - REMOVAL/INSTALLATION - PERMANENT)].
